Strong β-H-Open Sets In Generalized Topological Space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-7
Year of Publication : 2021
Authors : R. Shankar, D.Sivaraj
  10.14445/22315373/IJMTT-V67I7P522

MLA

MLA Style: R. Shankar, D.Sivaraj "Strong β-H-Open Sets In Generalized Topological Space" International Journal of Mathematics Trends and Technology 67.7 (2021):183-186. 

APA Style: R. Shankar, D.Sivaraj(2021). Strong β-H-Open Sets In Generalized Topological Space International Journal of Mathematics Trends and Technology, 183-186.

Abstract
The aim of this paper is to characterize and discuss the properties of strong β-H-open sets in generalized topological space(X,λ) with a hereditary class H.

Reference

[1] A.Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar, 96(2002) 351-357.
[2] A. Csaszar, Generalized Open Sets, Acta Mathematica Hungaria., 75(1-2) (1997) 65-87.
[3] A.Csaszar, Modifications of generalized topologies via hereditary classes, Acta Math. Hungar, 115(2007) 29 - 36.
[4] A.Csaszar, Remarks on quasi-topologies, Acta Math. Hungar,119(1-2) (2007) 197 – 200
[5] V.Renukadevi and Sheena Scaria, On hereditary classes in generalized topological spaces, J. Adv. Res. Pure. Math., 3(2) (2011) 21-30
[6] V.Renukadevi and K. Karuppayi, On modifications of generalized topologies via hereditary classes, J. Adv. Res. Pure. Math., 14-20 (2010).
[7] K.Karuppayi, Some subsets of GTS with hereditary classes, Journal of Advanced Studies in Topology5 (1) 25-33.
[8] K.Karuppayi, A Note on δ - H sets in GTS with hereditary classes, International Journal of Mathematical Archive-5(1) (2014) 226-229.
[9] K.Karuppayi, A Note on RH-open sets in GTS with hereditary classes, International Journal of Mathematical Archive-5(1) (2014) 312-316.
[10] R.Shankar, A.P. Ponraj and D. Sivaraj Weakly semi-H-open sets and almost strong H-k-open sets, International Journal of Pure and Applied Mathematics, 117 (17) (2017) 7-13
[11] A.P.Ponraj, R. Shankar, D.Sivaraj, HR-closed set in Generalized topological space, International Journal of Pure and Applied Mathematics, 119(15) (2018) 2153-2158.
[12] R. Shankar, A.P.Ponraj, D.Sivaraj, AHR-sets in Generalized topological space, International Journal of Pure and Applied Mathematics, 119(15) (2018) 2165-2170.

Keywords : Hereditary class, Pre-H-open set, HR-closed set, Semi-H-open set, Semi*-H-closed set, Strong β-H open set.